Risks of hypomagnesaemia and increased risk of fracture with long-term PPI use
23rd April 2012
The UK Medicines and Healthcare products Regulatory Agency (MHRA) have alerted healthcare professionals of the possible risks of hypomagnesaemia and also increased fracture risk with long-term Proton Pump Inhibitor (PPI) use (generally >1year) in their latest Drug Safety Update publication.
- MHRA infusion device warning with 50mL syringes
- Thalidomide: increased risk of haematological second primary malignancies
- Tolvaptan: risk of liver injury
- MHRA caution in use alert: lorazepam injection 4mg/mL
- Cochrane review: levomepromazine for nausea and vomiting in palliative care
- Cyclizine 50mg/mL injection resolved supply problem
- Sativex reclassified as schedule 4 part 1 Controlled Drug
- Japanese translation of PCF now available!
- Die März/April Ausgabe des APM Newsletter ist fertig
- Buprenorphine therapeutic review